# SDR DALA2018042002744

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 61,445 hours, 22,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE INDICATOR LIGHT INOPERATIVE OR DAMAGED.  FOUND THE R3 FWD GIRT BAR SHOE DETACHED FROM THE  BAR. PINNED SLIDE & DOOR ASSIST & REINSTALLED THE SHOE IAW  MM 25-66.
